# SDR 9622169618

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE VERTICAL STABILIZER LEFT RUB STRIP ATTACH FITTING AND A CRACK IN THE RIGHT RUB STRIP ATTACH FITTING.  REPLACED BOTH FITTINGS PER SRM 51-30-5.
